# SDR UPS07M50284

- Difficulty date: May 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT FIXED LE LWR COMPT UPPER SKIN DOUBLER SUSPECTED CRACK AT STA XORS 535.  HFEC INSP CARRIED OUT PER DAC NDTSPM R.13 PART 06-10-01-001 FOUND CRACK AS MARKED.  REPAIR ANGLES FAB AND CRACK AREA TRIM OFF PER EN1375-07.  REPAIR ANGLES HEAT TREATED PER DPS7.00-1 AND HARDNESS VALUES 86.1 PER DPS1.05-3 REP PARTS HOLE PICK UP PER EN1375-07 AND PROTECTED PER SRM 51-21-01V.2R.38.  REPAIR PARTS INSTALLED PER EN1375-07.
